| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 1, 2007, no. 25-28


G. Jager
      An efficient algorithm for graph bisection of triangularizations
      Appl. Math. Sci., Vol. 1, 2007, no. 25-28, 1203-1215.

U. Yucel
      Approximate eigenvalues of periodic Sturm-Liouville problems using differential quadrature method
      Appl. Math. Sci., Vol. 1, 2007, no. 25-28, 1217-1229.

Chen Ning
      Blow-up of the solution for a kind of six order hyperbolic and parabolic evolution systems
      Appl. Math. Sci., Vol. 1, 2007, no. 25-28, 1231-1240.

S. Lahrech, A. Jaddar, A. Ouahab, A. Mbarki
      Characterization of \alpha-convex functions via weakly \alpha-monotone bifunctions
      Appl. Math. Sci., Vol. 1, 2007, no. 25-28, 1241-1248.

Abd El Hakeem Abd El Naby, M.F. Abd El Kareem
      The flow separation through peristaltic motion for power-law fluid in uniform tube
      Appl. Math. Sci., Vol. 1, 2007, no. 25-28, 1249-1263.

M. Sommer
      Some remarks on minimal spline interpolation
      Appl. Math. Sci., Vol. 1, 2007, no. 25-28, 1265-1276.

A. V. Lara-Sagahon, V. Kharchenko, M. V. Jose
      Stability analysis of a delay-difference SIS epidemiological model
      Appl. Math. Sci., Vol. 1, 2007, no. 25-28, 1277-1298.

M. Afshar Kermani, F. Saburi
      Numerical method for fuzzy partial differential equations
      Appl. Math. Sci., Vol. 1, 2007, no. 25-28, 1299-1309.

William Chung-Kung Yen, Chien-Tsai Chen
      The p-center problem with connectivity constraint
      Appl. Math. Sci., Vol. 1, 2007, no. 25-28, 1311-1324.

L. Debbi
      On some properties of a high order fractional differential operator which is not in general selfadjoint
      Appl. Math. Sci., Vol. 1, 2007, no. 25-28, 1325-1339.

G. L. Light
      An introduction of a combined space-time manifold
      Appl. Math. Sci., Vol. 1, 2007, no. 25-28, 1341-1346.

A. Vescan, C.-M. Pintea
      Ant colony component-based system for traveling salesman problem
      Appl. Math. Sci., Vol. 1, 2007, no. 25-28, 1347-1357.

J. Mukuddem-Petersen, M. A. Petersen, I. M. Schoeman, A. B. Tau
      An application of stochastic optimization theory to institutional finance
      Appl. Math. Sci., Vol. 1, 2007, no. 25-28, 1359-1385.

Huanmin Yao, Yingzhen Lin, Minggen Cui
      Representation of exact solution for singular boundary value problems of system of equations
      Appl. Math. Sci., Vol. 1, 2007, no. 25-28, 1387-1397.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |